Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 8181927, 20 pages
http://dx.doi.org/10.1155/2016/8181927
Research Article

An Efficient Numerical Method for the Solution of the Schrödinger Equation

1School of Information Engineering, Chang’an University, Xi’an 710064, China
2Department of Mathematics, College of Sciences, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
3Laboratory of Computational Sciences, Department of Informatics and Telecommunications, Faculty of Economy, Management and Informatics, University of Peloponnese, 221 00 Tripolis, Greece

Received 27 May 2016; Accepted 5 July 2016

Academic Editor: Maria L. Gandarias

Copyright © 2016 Licheng Zhang and Theodore E. Simos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Licheng Zhang and Theodore E. Simos, “An Efficient Numerical Method for the Solution of the Schrödinger Equation,” Advances in Mathematical Physics, vol. 2016, Article ID 8181927, 20 pages, 2016. https://doi.org/10.1155/2016/8181927.